Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  On spin-(3/2) systems in Ricci flat space-times

Frauendiener, J. (1995). On spin-(3/2) systems in Ricci flat space-times. Journal of Mathematical Physics, 36(6), 3012-3022.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B9C-5 Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B9D-3
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
329718.pdf (Preprint), 913KB
Name:
329718.pdf
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
eDoc_access: PUBLIC
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Frauendiener, Jörg1, Autor
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: The Dirac formulation of massless spin-(3/2) fields is discussed. The existence and uniqueness for the solutions of the spin-(3/2) field equations in Dirac form is proven. It is shown that the system of equations can be split into a symmetric hyperbolic system of evolution equations and a set of constraint equations. The constraints are shown to propagate on a curved manifold if and only if it is an Einstein space. The gauge freedom present in the spin-(3/2) system is discussed and it is shown that the complete system ``solutions modulo gauge'' has a well posed Cauchy problem if and only if the Einstein equations hold.

Details

einblenden:
ausblenden:
Sprache(n): eng - Englisch
 Datum: 1995-06
 Publikationsstatus: Im Druck veröffentlicht
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: eDoc: 329718
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Journal of Mathematical Physics
  Alternativer Titel : J. Math. Phys.
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 36 (6) Artikelnummer: - Start- / Endseite: 3012 - 3022 Identifikator: ISSN: 0022-2488